MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGG; CYTOMEGALOVIRUS IMMUNOASSAY

ROCHE DIAGNOSTICS ELECSYS CMV IGG; CYTOMEGALOVIRUS IMMUNOASSAY
Catalog Number 09118551190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys cmv igg results for 4 patient samples on a cobas e 801 analytical unit.Patient 1: the elecsys cmv igg result was < 0.15 u/ml (non-reactive).On (b)(6) 2024, the cmv igg result using the abbott alinity method was 22.770 ui/ ml (reactive).The avidity was 98.9 %.Patient 2: on (b)(6) 2025, the elecsys cmv igg result was < 0.15 u/ml (non-reactive).The cmv igm result was 0.345 coi (non-reactive).On (b)(6) 2024, the cmv igg result using the abbott alinity method was 14.14 ui/ml (reactive).Patient 3: on (b)(6) 2025, the elecsys cmv igg result was < 0.15 u/ml (non-reactive).On (b)(6) 2025, the cmv igg result using the abbott alinity method was 9.530 ui/ml (reactive).Patient 4: on (b)(6) 2025, the elecsys cmv igg result was < 0.15 u/ml (non-reactive).The cmv igm result was 0.137 coi (non-reactive).On (b)(6) 2025, the cmv igg result using the abbott alinity method was 11.590 ui/ml (reactive).The cmv igm results for all of the patients were negative.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The samples were requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
D4 expiration date was updated.The calibration and qc were acceptable.The patient samples were investigated.The non-reactive elecsys cmv igg results were reproducible for all samples.Extensive analysis of the patient samples revealed that patient 2 and patient 4 had correct negative results.The non-reactive result for patient 3 is considered a false negative, and the immune status of patient 1 could not be confidently assessed despite extensive analysis.The investigation did not identify a product problem.

Brand Name
ELECSYS CMV IGG
Common Device Name
CYTOMEGALOVIRUS IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key21993039
Report Number1823260-2025-01430
Device Sequence Number17209349
Product Code LFZ
UDI-Device Identifier07613336198469
UDI-Public07613336198469
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K220911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number09118551190
Device Lot Number823186
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale